# SDR AALA202201266447

- Difficulty date: December 22, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0662
- Condition: Bulged
- Location: Zone 800 - Doors
- Part time: 44,981 hours, 5,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4R DOOR SLIDE BULGING DUE TO UNRAVELED LACES. REPLACED ESCAPE SLIDE ASSEMBLY IAW WORKCARD 72L80025001.
